Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Reasons for itchy skin mornings and evenings

Premium Questions

doctor1 MD

I have developed itchy skin over my face, scalp and body . There is no rash . I can sleep at night if I take a sleeping pill. Seems better in the morning but gets worse near the end of the day ...

doctor1 MD

), but that is problematic for all the obvious reasons and more. First, stronger narcotics make me ill, and even with Vicodin ... is unrealistic - most find that unappealing. The lack of ability to be comfortable even for short periods ...

doctor1 MD

days, but don’t really itch until the welts start to go away and even then, the itching isn’t horrible ... it was making me feel too sleepy and not myself. I take an allegra in the morning and another at night ...

doctor1 MD

tongue which comes back in evening after tongue cleaning in morning rash have severely itch in night. plz ...

doctor1 MD

, itchy skin,, bloating , gas,, feel off balance, tingling at times, ringing in ears. i know i have ... and wont even do any tests she says its just anxiety and wants to put me back on antidepressant. ive heard ...

Public Forum Discussions

doctor1 MD

I have itchy skin in the morning and worse in the evening... The dermatologist prescribed 10mg of Hydroxyzine once a day... I took it one or two days and it zonked me out... Not really sure it helped the itch ...

doctor1 MD

Good Evening, I have been having bad upper abdomen pain underneath the rib cage together with bad skin itching, diziness and spitting fresh blood every morning. I has a blood test which was normal ...

doctor1 MD

recently started sun tanning, now i have very itchy skin even though I am constantly applying lotion and after sun and it has been three days since the last time i went tanning and this morning i ...

doctor1 MD

skin to itch. What other possible reasons could be for this? ...

doctor1 MD

Okay so I have had this skin itching that has random flare ups or even just keeps itching I don t have health insurance. In feb I went to a dermatologist and they ruled out scabies. I usee unscented ...

doctor1 MD

states, with completely new furniture and clothes, changed up soaps, lotions, deodorant, and I ve even ...

doctor1 MD

itchy skin for over a month jow which keeps me awake at night. x ... my belly Button. Up until a couple days ago I have felt the need to eat more and even when i am ...

doctor1 MD

I have red, blotchy and itchy skin. My throat also hurts something awful. It hurts to swallow anything, even saliva . I work with young children but I have never experienced this before. I had an itchy ...

doctor1 MD

I m having itchy skin with small bumps, it appears & disappearing, I m having this problem past 2 ... is the reason for my allergy, & kindly suggest me anything for quick relief... ...

doctor1 MD

but not on these spots ,what could be reason i am worried ...

Mobile Questions and Answers

doctor1 MD

hi,could be allergic dermatitis.

doctor1 MD

Thanks for contacting HCM You are concerned about dry itchy skin underneath your scrotum. This is a common condition and more likely a form of fungal infection that appears in areas that are warm and moist. I recommend that you try using Tinactin or Lamisil to help with the possible fungal infection. Hope I have answered your question. If you have any further questions please contact us again

doctor1 MD

hi., panadol contains acetaminophen (analgesic & antipyretic). If u have consumed more than 6-7 tabs (500mg) symptoms of overdose like diarrhea, nausea, vomiting, stomach cramps, loss of appetite may occur. Symptoms of liver damage after overdose are abdominal pain, dark urine, itchy skin, yellow skin/eyes. feeling more sleepy could be due to some other reason. Please consult a local doctor